# SDR A6WA200940456`

- Difficulty date: August 4, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKREST ASSY 210 LT AND 230 RT OF CO-PILOT SEAT CRACKED.  BACKREST ASSY 210 LT AND 230 RT OF COPILOT SEAT REPLACED IAW SRM 51-42-10.  (K)
